English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Upsilon invariant and satellite knots

MPS-Authors
/persons/resource/persons236053

Ray,  Arunima
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1604.04901.pdf
(Preprint), 268KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Feller, P., Park, J., & Ray, A. (2019). On the Upsilon invariant and satellite knots. Mathematische Zeitschrift, 292(3-4), 1431-1452. doi:10.1007/s00209-018-2145-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-83B9-7
Abstract
We study the effect of satellite operations on the Upsilon invariant of Ozsvath-Stipsicz-Szabo. We obtain results concerning when a knot and its satellites are independent; for example, we show that the set $\{D_{2^i,1}\}_{i=1}^\infty$ is a basis for an infinite rank summand of the group of smooth concordance classes of topologically slice knots, for D the positive clasped untwisted Whitehead double of any knot with positive tau-invariant, e.g. the right-handed trefoil. We also prove that the image of the Mazur satellite operator on the smooth knot concordance group contains an infinite rank subgroup of topologically slice knots.